MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-64
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer during routine check that the cs100 intra-aortic balloon pump (iabp) unit had ecg reading problem.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Due to character limitation in e1 for initial reporter, the full initial reporter is (b)(6).Additional telephone number is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: g6, h2.Corrected fields: e3, h6 component code, h11.Note: original iabp cs100; however, this iabp was upgraded to a cs300 intra-aortic balloon pump.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(investigation type, investigation findings, investigation conclusion, component code), h11.It was reported that during routine check, the cs300 intra aortic balloon pump (iabp) had an ecg reading problem.There was no patient involvement or harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the unit was replaced as a precaution.The ecg input and output, as well as pressure, were checked using a minisim test device.No issues were found with the device.The device is functioning according to the manufacturer's protocol.The unit passed all functional and safety checks and was cleared for service.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24340527
Report Number2249723-2026-0001247
Device Sequence Number9773280
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public(01)10607567107509
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-64
Device Catalogue Number0998-00-3013-64
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/28/2026
04/01/2026
Initial Report FDA Received Date02/14/2026
Supplement Report FDA Received Date03/31/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown